MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 Bardex® All-Silicone Foley Catheter

C.R. BARD INC. (COVINGTON) -1018233 Bardex® All-Silicone Foley Catheter
Catalog Number 165814
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the resource nurse with emp, and the staff have been having some trouble with the bardex all silicone foley catheter size 16 with 5cc bulb.They are just falling out of patients according to the patient.Patient required replacement of 4 indwelling catheters and eventually, a latex catheter was placed.No other issue observed with the catheter.Upon testing current stock as well as other sizes and bulb sizes only one side of the catheter is inflating which is leaving the bulb lopsided which can then easily pull out.They have attached a photo of what the catheter looked like.Per additional information received on 07apr2026, it was reported it was 16 and 18 with 5ml bulb and 16 and 18 with 30ml bulb".They called the customer to clarify this information.A 16 and 18fr catheter were inserted into the patient and fell out the same day.The customer inflated a 16, 18 fr with 5cc balloon and 16,18fr 30cc balloon at their desk and the balloons only inflated mostly on one side.They sent the foley inflation/deflation instruction sheet and asked if they followed the instructions when inflating and they said they did.Asked to send a container and prepaid label and they will return all 4 of the catheters they tested.Per follow up information received via email on 06may2026, they have some of the samples.They were not permitted to give names, but they were females and caucasian.Average size and build.Not sure of age.No medical intervention, other than frequent catheter changes on a weekend.Tested samples in office to see what was happening.Tested sizes 12, 14, 16, 18.They have all been the silicone catheters.All those sizes plus can be 5, 10 or 30cc bulb it did not matter, they were all filling on one side only.You will also see in the box that you send me two 30cc catheters that were fully inflated a month ago, now almost deflated and they were not touched.They just sat in their cupboard.Material #165814 - ngkn3064 per notification from investigator on 29jun2026, it was reported that the asymmetric balloon with concentricity 100/0 was found during sample evaluation on (b)(6) 2026.
 
Additional Manufacturer Narrative
The investigation did not reveal any additional findings as the sample was not available to allow for further evaluation.Visual: received only outside packaging was provided not actual catheter.Our team conducted a review of the reported event, with the available information to ensure the ongoing safety and performance of the product.An investigation has been completed using all information currently available.It represents a known failure mode that has been assessed in the product risk management file in accordance with applicable regulatory standards and internal procedures.The associated risks continue to be monitored as part of ongoing post-market activities in compliance with both regulatory requirements and local procedures.Labeling review: the labeling is found to be adequate.The dhr for catalog (b)(4) with lot number ngkn3064 was reviewed, and no rejects were found by qa.The review did not identify any planned deviations, reworks, component quality issues, or manufacturing discrepancies that could have contributed to the report.Corrections made to tab(s) d and h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Bardex® All-Silicone Foley Catheter
Common Device Name
Foley Catheter
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key25752802
Report Number1018233-2026-04347
Device Sequence Number10427012
Product Code GBM
UDI-Device Identifier00801741029745
UDI-Public(01)00801741029745(11)250225(17)290930(10)NGKN3064
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K760093
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number165814
Device Lot NumberNGKN3064
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/01/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Supplement Date Received by Manufacturer08/25/2026
Initial Report FDA Received Date07/08/2026
Supplement Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown